RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 5, Number 2  


On convergence of solutions of singularly perturbed boundary-value problems
O. Anoshchenko, O. Lysenko, E. Khruslov
115
On linear relations generated by nonnegative operator function and degenerate elliptic differential-operator expression
V. M. Bruk
123
On the spectrum of Riemannian manifolds with attached thin handles
A. Khrabustovskyi
145
Parabolic foliations on three-manifolds
V. Krouglov
170
The Hardy–Littlewood theorem and the operator of harmonic conjugate in some classes of simply connected domains with rectifiable boundary
N. M. Tkachenko, F. A. Shamoyan
192
Aleksei Vasil'evich Pogorelov (1919 – 2002)
211
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021